Being an extremely rare condition makes the diagnosis of pyridoxine-dependent seizures (PDS) difficult. Early diagnosis of PDS is very important to prevent unwanted clinical outcomes. Elevated levels of glutamate and decreased levels of γ-aminobutyric acid (GABA) in the frontal and parietal cortices are detected in this disorder. Here we present an 18 year old girl with PDS, who was reported 9 years ago with Magnetic Resonance Spectroscopy (MRS) findings. Present and past MRS findings showed a decrease in N-acetyl-aspartate-to creatine ratio on MRS. In this case it is surprising that neuronal damage has been preceded despite the administration of accurate treatment. That can be because of delay in treatment and/or under treatment.
Corresponding Author: Metin Dogan, MD; e-mail: firstname.lastname@example.orgFree PDF Download
To cite this article
M. Dogan , D. Gumus Dogan*, A.S. Kahraman**, O. Ozcan§, C. Yakinci*, A. Alkana
A 9-year follow-up of a girl with pyridoxine (vitamin B6)-dependent seizures: magnetic resonance spectroscopy findings
Eur Rev Med Pharmacol Sci
Vol. 16 - N. 5